# SDR CA090508004

- Difficulty date: May 8, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11530461
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIELDED RESCU 406S EMERGENCY LOCATOR TRANSMITTERS (ELTS), PART NR 1151324-1, 1152794-1, 1152890-1, 1152892-1 AND 1153046-1 MAY NOT BE ABLE TO TRANSMIT A CODED SIGNAL AT 406MHZ FREQUENCY UPON ACTIVATION IAW REQUIREMENT RTCA/DO-204. THE NONCONFORMANCE IS DUE TO IMPROPER GROUNDING OF THE COVER TO THE INTERNAL FRAME OF THE ELT. THE CONDITION WAS INITIALLY IDENTIFIED WHEN TWO (2) RESCU 406S ELTS DID NOT TRANSMIT THE SIGNAL CORRECTLY WHEN ACTIVATED IN A SHIELDED ROOM.
